# SDR HALA2016051000176

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 23,261 hours, 54,986 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 4
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OTBD TIRE, NR 4, TREAD SEPARATED.  VERIFIED TIRE PRESSURE PRIOR TO REMOVAL, FOUND AT 185 PSI, TIRE WARM.  R & R NR 4 MAIN WHEEL AND TIRE ASSY IAW AMM 32-41-01, SPIN CHECKED GOOD.  FOUND SMALL DENT IN THE RT INLET ACOUSTIC PANEL APPROXIMATELY 6" OTBD OF P20/T20 PROBE.  3" X 1.5", DEPTH.060.  RT WING FLAP AT BS 119.5, XFLS 18" ABOVE AFT T/E HAS A DENT.  RIGHT WING FLAP INBD BUTTE DOOR INBD T/E CORNER BENT.  MARKED.  RT WING FLAP AT STA: 123.5, XFLS 37" ABOVE AFT T/E HAS A DENT.  ACFT REPAIR IN WORK.
